# SDR RRXA10690

- Difficulty date: July 10, 2000
- Submitted: April 26, 2001
- Operation: Air carrier
- Aircraft: N68042
- Make and model: Doug DC-10-10F
- Aircraft serial: 46901
- Aircraft time: 87,870 hours, 30,853 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Mount
- Part number: AUB7032509
- Condition: Corroded
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION DAMANGE TO NR 3 ENGINE PYLON AFT MOUNT, DAMAGE EXCEEDED LIMITATIONS IAW DC-10 SRM.  REMOVED DAMAGE, TREATED AREA IAW DC-10 SRM 51-21-01.  RECEIVED PART AND INSTALLED IAW DC-10 SRM 20-50-02.  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
